Journal of Mathematical Sciences

, Volume 171, Issue 6, pp 786-812

First online:

Base change for Hilbert eigenvarieties of unitary groups

  • Yu. Z. FlickerAffiliated withDepartment of Mathematics, The Ohio State University Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

The construction of eigenvarieties due to Chenevier is extended to the Hilbert case, that is, to unitary groups over a totally real field F that are anisotropic at each archimedean place. This permits us to ask about the relationship of the eigenvarieties that we construct for two totally real fields, one being a cyclic extension of the other. Bibliography: 23 titles.